# SDR CALA2013090591043

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 48,884 hours, 18,824 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FAILS EMERGENCY LIGHT TEST.  REPLACED AFT EMERGENCY LIGHT POWER SUPPLY BATTERY PER MM, TEST NOW PASSES.
